# SDR 2004FA0000564

- Difficulty date: July 12, 2004
- Submitted: July 12, 2004
- Operation: General aviation
- Aircraft: N9528W
- Make and model: Cessna 172R
- Aircraft serial: 17280467
- Engine: Lyc IO360A1A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: CJ1028
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 2,600 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR LATCH ASSEMBLY, TWO IN FLEET.  THE DOOR LATCH ASSEMBLIES CONTINUALLY GET OUT OF ADJUSTMENT CAUSING THE INSIDE DOOR HANDLE TO FALL TO THE CLOSED POSITION WHEN THE DOOR IS CLOSED FROM THE OUTSIDE.  THIS CAUSES THE DOOR TO LOCK AND BE UNABLE TO OPEN FROM THE OUTSIDE.  PROPER TEACHING OF DOOR CLOSING PROCEDURES HELPS, BUT ON A FLIGHT SCHOOL / RENTAL AIRCRAFT IT IS NOT ALWAYS POSSIBLE.
